# SDR DXTA2025022802532

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500331
- Aircraft time: 7,907 hours, 6,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 002403M
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE FLICKERING ENROUTE AND UPON LANDING AND AFTER SHUTDOWN. CORRECTIVE ACTION; REMOVED FORWARD AND AFT EMERGENCY BATTERJES AND REPLACED WITH REPAIRED UNITS PROVIDED BY CUSTOMER IAW EMB AMM 33-52--01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
